CureZone   Log On   Join
Fenbendazole doing something in my esophagus?
 
Lydilos Views: 719
Published: 8 years ago
 

Fenbendazole doing something in my esophagus?


Fenben causing lump in esophagus?

Right away when I tried the Fennendazole, I noticed it numbed my tongue, then down my throat. But then, my throat never returned back to normal sensation like my tongue did. It still feels like something is sitting in it 24 hours later.

I also noticed that right away, I stopped coughing after eating. It always felt like I had mucus in my throat.

Anyone have an experience like this? I am kinda worried that I have a parasite in my throat and its hanging on for dear life. *shudder*
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

0.797 sec, (1)